Loading...
X

Weird Side Effect?

I’m not sure if this is a side effect of T1 diabetes, but I seem to be extremely susceptible to dehydration. Maybe. I’m getting about 1 killer headache per week. I don’t really know the cause, but my first guess is usually dehydration.

I never got headaches until I had my AVM surgery. Headaches are a side effect of the surgery, and I spent the first year post-surgery mapping them out over time. I saw them consistently taper off until they were few and far between.

Since that time, around 2010, I’ve only gotten an occasional headache that I could usually directly link to being lazy on my water intake. Once the headache would hit, I’d chug 8-16 ounces of water and it would be gone in an hour or so.

The weird thing about these last 3 headaches is they are in the same location of my head (above my left temple) as my “AVM headaches.” My dehydration headaches are usually across my forehead. Hmmm…

While I don’t think my brain is bleeding, pain in the same areas as my AVM issues make me stop and think.

I’ve had one per week since my diabetes diagnosis. Drinking water doesn’t help. Tylenol doesn’t help. I’m not really sure what’s going on.

Leave Your Observation

Your email address will not be published. Required fields are marked *